# SDR TI1R001414

- Difficulty date: January 4, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N40751
- Make and model: Snias AS350B2
- Aircraft serial: 3154
- Engine: Tmeca ARRIEL1
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 356H2801
- Part serial: 3443
- Condition: Inoperative
- Location: Anticollision
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAMP,  DOES NOT ILLUMINATE.  REMOVED AND REPLACED.
